# SDR FDEA201810112844

- Difficulty date: October 11, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,663 hours, 15,438 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: AJC758217
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE/ VERTICAL STABILIZER LT LOWER SKIN PANEL PYLON CARRY THROUGH REAR CENTER TO REAR SPAR STATION 2164 FOUND CRACK AS MARKED. EMPENNAGE - VERTICAL STABILIZER LEFT HAND LOWER SKIN PANEL PYLON CARRY THROUGH REAR CENTER TO REAR SPAR STATION 2164 REPAIR CARRIED OUT AS PER E.A. 1-5530-T0342799 PART 1 TITLE : "STABILIZERS-VERTICAL STABILIZER -CRACK REPAIR ON LEFT HAND LOWER SKIN PANEL, PYLON CARRY THROUGH REAR CENTER TO REAR SPAR". REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
